# SDR ASAA2023091145080

- Difficulty date: September 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 3,654 hours, 1,055 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING , APU START ATTEMPTED . FAULT APU FAULT ILLUMINATED . NO FURTHER ATTEMPT MADE TO START. GROUNDED - YES. STARTED APU , FAULT CODE 49-41012. NO APU ROATION SHUTDOWN . RUN APU WITHNO FAULTS OR DEFECTS , NO ACTIVE FAULTS LOGGED. FAULT WAS INTERMITTENT FAULT.REF IFIAM TASK 49-40-00-810-805.
